# SDR FAA021208001

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft time: 4,413 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Damaged
- Part time: 4,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL GAUGE INDICATED 10 GAL. IN TANK AT ALL FUEL LEVELS. THE TANK WAS DRAINED AND ACCESS COVER REMOVED. THE FUEL CAP RETAINING CHAIN WAS FOUND TO HAVE COME LOOSE ON THE TANK END "S" HOOK AND WRAPPED AROUND THE ARM ON THE FUEL LEVEL SENDING UNIT LOCKING IT AT A 10 GAL. INDICATION.
